| Model Number |
70920-71 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.The date of event is unknown.The date entered in the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
Caller (customer¿s grand daughter) reported the customer¿s adc blood glucose meter was providing unspecified high readings that were "not normal".Customer experienced unspecified symptoms of hyperglycemia and stroke and was unable to self-treat.Customer had contact with the healthcare provider and received unspecified treatment.There was no report of death or permanent impairment associated with this event.
Additional Manufacturer Narrative
The reported meter has been returned and investigated with retained test strips.Visual inspection has been performed on the returned meter and no issues were observed.Meter powered on with button and test strips.Control solution testing has been performed and test results were satisfactory.No malfunction or product deficiency was identified.Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Partial product was returned for this complaint.Dhrs for the freestyle freedom lite meter were reviewed and the dhrs showed the freestyle freedom lite meter passed all tests prior to release.Dhrs for the freestyle strips were reviewed and the dhrs showed the freestyle strips meter passed all tests prior to release.Retain testing was performed for the freestyle strips and all units performed within specification.If the partial product is returned, a physical investigation will be performed, and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description